Solution of axially symmetrical problems in theory of elasticity by means of analytic functions
Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 337-340
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_2_a20,
author = {A. Ya. Aleksandrov},
title = {Solution of axially symmetrical problems in theory of elasticity by means of analytic functions},
journal = {Doklady Akademii Nauk},
pages = {337--340},
year = {1961},
volume = {139},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a20/}
}
A. Ya. Aleksandrov. Solution of axially symmetrical problems in theory of elasticity by means of analytic functions. Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 337-340. http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a20/